# SDR ERAA081150

- Difficulty date: September 25, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N422EH
- Make and model: Bell 412
- Aircraft serial: 33068
- Aircraft time: 14,627 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300104
- Part serial: A378
- Condition: Cracked
- Location: Main Rotor
- Part time: 9,549 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SMALL CRACKS IN SKIN AROUND MID SECTION.   INSPECTED, PERFORMED 2500 HOUR INSPECTIONS REPAIRED SKIN ON BOTH SURFACES AT STA 98 TO STA 151.  REPLACED ROOT TAPE.  REPLACED OUTBOARD TRIM TAB AND, REFINISHED  APPLIED HIGH VIS PER CUSTOMER REQUIREMENT;  STATIC BALANCED
